Top answers from doctors based on your search:
Disclaimer

uncontrollable shaking in children

A 32-year-old member asked:
Dr. Shah Chowdhury
41 years experience Pediatrics
Seizure Disorder?: You didn't mention the child's age, sex, type of shaking or jerking, duration, status of consciousness, color change, frothing in mouth, urinary incon ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 33-year-old member asked:
Dr. Phil Chen
Dr. Phil Chen answered
25 years experience Family Medicine
See a doctor: Uncontrolled shakiness could cause by many things. You better see a doctor and get a full check up.
A 36-year-old member asked:
Dr. Joel Cooperman
45 years experience Physical Medicine and Rehabilitation
Possible: Your age, underlying health and the circumstances that trigger the shaking and cause it to stop are all factors. See your family doc to start the eva ... Read More
1
1 thank
A 43-year-old member asked:
Dr. Terry Simpson
34 years experience General Surgery
No: Not at all.
A 49-year-old member asked:
Dr. Jeffrey Kass
27 years experience Podiatry
Restless leg: Syndrome is a possibility...
A 31-year-old member asked:
Dr. George Klauber
Specializes in Pediatric Urology
Yes in some women: Usually short lived.
A 32-year-old male asked:
Dr. Dariush Saghafi
32 years experience Neurology
Absolutely it can: It has happened to me....It can happen to you! Public speaking or artists who perform are good examples. A person can be as well rehearsed as they w ... Read More
3
3 comments
1
1 thank
A 49-year-old female asked:
Dr. Oscar Novick
57 years experience Pediatrics
RLS: You could possibly have restless leg syndrome which can cause twitching of your leg.
A 30-year-old member asked:
Dr. Karen Sibert
38 years experience Anesthesiology
Just happens!: Shivering after general anesthesia sometimes happens even if a patient's temperature is normal, usually associated with the anesthesia gases such as D ... Read More
3
3 thanks
A 31-year-old female asked:
Dr. Oscar Novick
57 years experience Pediatrics
Dizzy: She may be hypoglycemic or she may have diabetes and needs to have her Insulin regulated.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month